By Topic

A property of Jacobian matrices and some of its consequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Fettweis, A. ; Lehrstuhl fuer Nachrichtentechnik, Ruhr-Univ., Bochum, Germany ; Bose, N.K.

It is proved that the multidimensional differential operator is an annihilator of the adjoint matrix associated with a Jacobian matrix. Some of the consequences of this result to other distinguished matrices are pointed out and its relevance in the derivation of a multidimensional wave digital filter structure from a passive multidimensional Kirchhoff network is confirmed.

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:50 ,  Issue: 1 )